# SDR UHLA201512190870

- Difficulty date: December 19, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 29,687 hours, 18,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT WET AREA SHEAR PLATE RT AT RIVETS.  REMOVED DAMAGED SHEAR PLATE AND DRILLED NEW SHEAR PLATE IAW SRM 51-40-02. INSTALLED NEW SHEAR PLATE.
